# SDR YENA2025011500046

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,239 hours, 2,469 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,239 hours, 2,469 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 1030978
- Part serial: LCWKAL3185
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,329 hours, 3,022 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

FLT#498, SEA-BOS. (ETOPS) 'MULTIPLE ECAMS FOR ENG 2 HIGH VIBRATION (N1) -REDUCED THRUST/SPEED + VIBRATIONS HALTED N1-87.4, EGT 858, N2 89.3, FF-3000 -VIBRATIONS ADDED RAPIDLY FROM 0.1 UP TO OVER 10.0; PER TSM 77-32-00-810-824-A INSPECTED AND TESTED W03 HARNESS ENG 2 N2 VIB. NO FAULTS. REPLACED FWD VIB SENSOR (4068KS) REF AMM 77-32-21. TEST OK.'
